VOL. 164 · NO. 1 | 15 January 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (1), (15 January 2015)
No abstract available
Articles
Daniel Erman, Melanie Matchett Wood
Duke Math. J. 164 (1), 1-38, (15 January 2015) DOI: 10.1215/00127094-2838327
KEYWORDS: Bertini theorems, finite fields, hyperplane sections, 14G15, 11G25
W. Duke, Y. Li
Duke Math. J. 164 (1), 39-113, (15 January 2015) DOI: 10.1215/00127094-2838436
KEYWORDS: harmonic modular forms, weight 1, mock-modular, Galois representations, Maass forms, Stark’s conjectures, 11Fxx, 11SXX
Uri Bader, Alex Furman, Alex Gorodnik, Barak Weiss
Duke Math. J. 164 (1), 115-155, (15 January 2015) DOI: 10.1215/00127094-2860021
KEYWORDS: lattices, morphisms, joinings, algebraic groups, homogeneous spaces, 37A17, 37A35, 22E40, 22F30
Lê Quy Thuong
Duke Math. J. 164 (1), 157-194, (15 January 2015) DOI: 10.1215/00127094-2869138
KEYWORDS: definable sets, formal schemes, geometric motivic integration, motivic Milnor fiber, Néron smoothening, resolution of singularities, rigid varieties, motivic volume, 03C60, 14B20, 14E18, 14G22, 32S45, 11S80
Backmatter
Duke Math. J. 164 (1), (15 January 2015)
No abstract available
Back to Top